Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

199 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Effect of toothpaste in the eyes

Premium Questions

doctor1 MD

My 7 yo's right eye keeps swelling up (the lids and tissue around the eye, not the eye itself). It is the right eye and was the right eye twice before. The last time it happened, the doctor told us to use ...

doctor1 MD

in India). When I put it in the morning I felt fine and it relieved my dry eye symptoms. However, when I used it again at night (after about 10 hours or more), it gave me this burning sensation in my left eye ...

doctor1 MD

to be effected. I do wear corrective lens . The condition lasted for about a week in my right eye and now it just ...I am an 80 year old male and I have had a blood shot condition first in the right eye and now ...

doctor1 MD

, from 100 mg to 200 mg (it's worse for me with 200 mg), Solian has a well known dopaminergic effect ...", not exactly ocd: my eyes move quickly, i feel i don't have control of nerves and muscles of the eyes, i have ...

doctor1 MD

% effected with glucoma and lefteye was good,but doctor told that there is high pressure in right eye ,so doctor has prescribed lumigen 0.03% eye drops and diamox 250mg tablets(5) daily two , so we started ...

Public Forum Discussions

doctor1 MD

my left eye some times twitches and my mom says it is not good. i have no other problem. it only happens occasionally. why does the eye twitch. is it has any effect with the visison ...

doctor1 MD

Hi, What would be the best eye surgery for the following eye sight Left eye -5.25 sph, -2.25 cyl, 178 axl. Right eye -6.00 sph, 1.50 cyl, 170 axis. Please advise on costs and how long i will need ...

doctor1 MD

I had been a Hypertension patient would like to know how it could affect my eye and what the treatment measures that are available are. ...

doctor1 MD

Sir I am a diabetic for nearly 10years now and my sugar status are fluctuant, recently my doctor suggested me that I could have an effect in my eye due to my long time diabetic status so can you tell me ...

doctor1 MD

Hello.. recently my mother had a cataract surgery today 1 week is completed but there is no improvement in her vision till now ? moreover there is an injury in her eye due to which her eye is red doctor ...

doctor1 MD

of toothpaste with fluoride in my left eye while i had my contacts on. I took my contact out immediately and washed my eye out with cold water. then washed out my contact with solution. It still kind of hurts ...

doctor1 MD

months and many eye drops I have used but none has effected well so please consult me a good and effective eye drop for instant relief from redness and I have somewhere seen about Visine eye drop so ...

doctor1 MD

My grand ma aged 78y is suffering from after cataract and the opthalmologist suggested her to undergo laser treamet.My doubt is whether she suitable for laser tx or any adverse effects. Plz infirm me. ...

doctor1 MD

i have been having a problem with my eyes for sometime now and my doctor told me its an allergy and he suggested that i should were spectacles cos i have used eye drops for soo long and could have ...

Mobile Questions and Answers

doctor1 MD

There is no such eye drop to be effective. Kindly consult the eye doctor. Reply eith thanks

doctor1 MD

HI Could be infection in the eyes called Conjunctivitis . Kindly consult an eye doctor for this .

doctor1 MD

Yes you can use it. It is effective for eye infection.